# SDR SIMA20120321001

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 33,301 hours, 28,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2786 THE CREW REPORTED THAT BOTH CABIN FLASHLIGHTS ARE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD CABIN FLASHLIGHT AND CHECK OK IAW MM 33-51-01.  THE REAR FLASHLIGHT’S OPERATIONAL CHECK WAS GOOD.  THE OPERATIONAL CHECK WAS GOOD FOR BOTH.  THE AIRCRAFT WAS RETURNED TO SERVICE.
